PDA

View Full Version : extremely bad diarrhea---someone PLEASE help me!!!!


john28270
01-30-2001, 03:31 PM
OK for about 6 months now, I've been having weird problems with my stomach. I go to school early in the morning (7am), and usually when i get there, i sit in class for a few minutes and then it happens....my stomach starts to ache SO BAD that i cant consentrate on anything, and i feel like ripping my hair out. along with the stomach ache is extremely bad diarrhea...once i feel my stomach start to ache, it feels like if i dont find a bathroom within 10 minutes im going to go in my pants (never happened yet, but im afraid). the stomach pain is so intense that it is undescribable. this is very embarrasing for a high school student, too, as you can imagine. my biggest fear is getting the extreme stomach ache and my teacher not letting me use the restroom. i dont know what i would do!!! i think id get up and run out if i had to, thats how bad it is. the weird thing is, these extreme stomach aches and diarrhea only occur early in the morning (usualy when im at school or out doing something early in the morning). does anyone know what is causing these extreme stomach aches and diarrhea and what i can do to make them go away!!!!!!!!! PLEASE HELP IM DESPERATE!!!
thanks

incoherant
01-30-2001, 06:17 PM
you need to see your doctor!!!!!!!!!!!!!!!

Ann S
01-30-2001, 07:23 PM
I agree, you really need to see a doctor. Then come back to this board for advice & help. We've all probably experienced what you're going through, but it's a little scarey giving advice to someone so young unless you've been checked out medically first cause the same symptoms can be caused by many different things. Try to see a gastroenterolgist (stomach) Dr. and don't be embarrassed to share all the details. He/she is the one that chose that field, right? Good luck & let us know how it goes! Ann

Unregistered
01-30-2001, 08:30 PM
Hi John,
I think most older people that gone though what you're having would agree that you need to see a health care professional.Many of us have been there but have consulted a doctor first. Diarrhea daily can readily deplete necessary nutrients that can cause all sorts of problems if not corrected. Please let us know how you make out--we really care!!!
moderator5

babesbarn
02-04-2001, 10:52 AM
Sounds to me like Colitis! Happens under stress. Not uncommon in people going to school. I would definetly see a Gastroendorologist or you GP. Tell him when it happens. You may need something. Try for now until then meditating on soft music and lay off the coffee. Only agrivates it anyway. But if you don't see a doctor, expect some serious complications because you cannot continue eliminating that way.

doctordeedge
02-04-2001, 03:12 PM
John,

Are you drinking allot of coffee? this can cause the runs.

Also high levels of magnesium can cause problems also.

Angie E
02-04-2001, 03:17 PM
So can high levels of Vitamin C...lots of people take it this time of year to prevent colds, however, it can give you diarrhea in massive amounts. I can't take anything with extra Vitamin C in it for that reason...may not be that, but it is something to think about.

john28270
02-04-2001, 08:12 PM
no i dont drink any coffee or anything. and the weirdest thing is it only usualy happens in the morning at school. i do hate school with a passion so maybe those feelings are causing some kind of reaction..?..?

Angie E
02-04-2001, 09:46 PM
Could you be having a reaction to something you are eating for breakfast such as Slim Fast bars, or something of that nature...Slim Fast bars are extremely bad for diarrhea. They contain Guar Gum which has a laxitive effect. Everyone I know that eats or drinks slim fast ends up with diarrhea...think about what you are eating the night before or what you are eating for breakfast. If you have a wheat allergy that you are not aware of and are eating bread or toast, you could be setting yourself off.

john28270
02-05-2001, 01:28 PM
no i rarely even eat breakfast anymore due to the fear of making diarrhea worse. if i do eat breakfast, i eat a few bites of a pancake or some pretzels or something. dont eat anything too unordinary the night before either. went to the doctor and he told me to take fiber pills and he gave me a prescription...one morning i took the prescription pills before i went to school...an hour later, bam it hits me (diarrhea bigtime). the tag on the pills says (take 1-2 tablets as needed for abdominal pain). i've even not gone to school some days for fear of getting the BAD stomach ache and diarrhea and not being able to get up and use the bathroom....pleeeeeeeease heeeelllllllllpppppp!!!!!!

Ann S
02-06-2001, 02:57 PM
Are the fiber pills & the prescription 2 different things? What is the name of the prescription? Fiber pills will take a little while before you see an improvement...it wouldn't happen immediately upon taking them. I've had IBS for over 30 yrs. and at different times in my life, I've had different reactions with it. Right after college, I had a job I really dreaded and I would have diarrhea only in the mornings.

I just read an article in the magazine "School Nurse News", Jan. 2001, Vol.1B, Issue 1 called, "When Abdominal Pain is More than just a Tummy Ache". It talked about all the different types of stomach problems & their symptoms that are affecting school age (elementary - college) children more & more these days. It would really be helpful if all young people with stomach problems would read it. Ann S